Previous |  Up |  Next
Title: Sur les continus Péaniens unicohérents (French)
Title: On unicoherent Péano continua (English)
Author: Čech, Eduard
Language: French
Info: Fund. Math. 20 (1933), 232-243
Pages: 232-243
Category: math
MSC: 54F15
idZBL: Zbl 0006.42703
Note: Available in DML-PL at (English)
Date available: 2015-04-30T13:07:40Z
Last updated: 2015-04-30
Stable URL:


Files Size Format View
Cech_01-0000-54_1.pdf 2.014Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo